# SDR ASAA0580394

- Difficulty date: December 28, 2004
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L201919
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PREFLIGHT CHECK, FOUND COCKPIT OVERHEAD EMERGENCY LIGHTING DID NOT ILLUMINATE DURING SYSTEM TEST.  RESECURED LOOSE CONNECTOR AT L2-550.  LIGHTS THEN OPERATED PROPERLY.  (M)
